# SDR DALA1025785810

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 28,069 hours, 8,927 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND 2 DENTS IN FUSELAGE SKIN BETWEEN BS 600 AND BS 620 AT STRINGER 16L. REPAIRED IAW ERA 486172-14 SECTION I. SECTION II REQUIRES PERMANENT REPAIR BY 06 OCT 2011.
